# SDR YENA2018121400845

- Difficulty date: December 10, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 51,825 hours, 18,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 80, RNO-JFK. WHITE EMERGENCY ISLE LIGHT ON ROW 1ABC HANGING DOWN  + MISSING LENS; REPLACED 1ABC EMERGENCY LIGHT LENS AND SECURED ASSY AS REQ   OPS CK GOOD REF 33-50-00
